MathSciNet Relay Station
MathSciNet bibliographic data
MR2287812 (2007k:35076) 35J05 (35C05 35J25)
Wazwaz, Abdul-Majid The variational iteration method for exact solutions of Laplace equation. Phys. Lett. A 363 (2007), no. 4, 260–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement